# SDR USAA2013051000002

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,464 hours, 23,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400021
- Part serial: 0049
- Condition: Low Pressure
- Location: L2 Door
- Part time: 62,467 hours, 23,797 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L AND 2R DOOR ASSIST BOTTLES HAVE LOW PRESSURE.  SERVICED 2L AND 2R DOOR ASSIST BOTTLES REFERENCE AIRBUS MAINTNENANCE MANUAL 52-10-00-614-001-A.
